# SDR CALA0000942

- Difficulty date: June 20, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N10834
- Make and model: Doug DC-9-82
- Aircraft serial: 49494
- Aircraft time: 41,690 hours, 19,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION AROUND AND UNDER NUT PLATES INSIDE AFT CARGO LOWER TORQUE BOX AT FS 1183, LONGERON 27R AND 28R.  THE TORQUE BOX WAS REPAIRED IAW ECRA 5310-04023.
